# SDR VQIA201308090024

- Difficulty date: June 28, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N842VA
- Make and model: Airbus A320-214
- Aircraft serial: 4805
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Crossed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED TEST OF EMERGENCY GENERATOR SYS,  NOTED THE EMERGENCY SIGN OVER AISLE AT ROW 17 DID NOT ILLUMINATE.   TROUBLESHOOTING REVEALED THE LED LIGHT HAD BEEN CROSS-CONNECTED.   WIRES PROPERLY POSITIONED IAW AMM 33-51-11-04 AND OPS CHECKED GOOD.  T
